Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 421, NWS Jackson, MS

November 1, 2018Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 1, 2018, 5:41 AM CDT for Clarke County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 1, 2018, 5:41 AM CDT (10:41 UTC)
Expired
Nov 1, 2018, 6:45 AM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 6:19 AM CDTTSTM WND DMGQuitman, MSSEVERAL TREES DOWN AROUND THE QUITMAN AREA. REPORT RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 11:07 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

660 
WUUS54 KJAN 011041
SVRJAN
MSC023-011145-
/O.NEW.KJAN.SV.W.0421.181101T1041Z-181101T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
541 AM CDT THU NOV 1 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Clarke County in east central Mississippi...

* Until 645 AM CDT.

* At 541 AM CDT, severe thunderstorms were located along a line
  extending from near Rose Hill to near Paulding to near
  Sandersville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Stonewall and Barnett around 550 AM CDT.
  Sable and Goodwater around 600 AM CDT.
  Quitman, De Soto and Middleton around 605 AM CDT.
  Snell and Sykes around 615 AM CDT.
  Crandall around 620 AM CDT.

Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.

LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
      3223 8843 3222 8843
TIME...MOT...LOC 1041Z 266DEG 37KT 3220 8893 3198 8899 3183 8910 

HAIL...<.75IN
WIND...60MPH
 
$$

19
3 follow-up statements
142 
WWUS54 KJAN 011105
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
605 AM CDT THU NOV 1 2018

MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
605 AM CDT THU NOV 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CLARKE COUNTY...

At 605 AM CDT, severe thunderstorms were located along a line
extending from Sable to near De Soto to near Goodwater, moving east
at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  De Soto and Sable around 610 AM CDT.
  Middleton around 620 AM CDT.
  Sykes around 630 AM CDT.
  Snell around 635 AM CDT.
  Crandall around 640 AM CDT.

Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.

LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
      3223 8843 3222 8843
TIME...MOT...LOC 1105Z 271DEG 19KT 3221 8869 3199 8875 3185 8881 

HAIL...<.75IN
WIND...60MPH
 
$$

19
477 
WWUS54 KJAN 011113
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
613 AM CDT THU NOV 1 2018

MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
613 AM CDT THU NOV 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CLARKE COUNTY...

At 613 AM CDT, severe thunderstorms were located along a line
extending from near Middleton to near De Soto to 8 miles southeast of
Goodwater, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Middleton around 620 AM CDT.
  Snell and Sykes around 625 AM CDT.
  Crandall around 630 AM CDT.

Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.

LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
      3223 8843 3222 8843
TIME...MOT...LOC 1113Z 260DEG 24KT 3222 8861 3200 8868 3186 8873 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

19
361 
WWUS54 KJAN 011138
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
638 AM CDT THU NOV 1 2018

MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
638 AM CDT THU NOV 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN CLARKE COUNTY...

At 638 AM CDT, severe thunderstorms were located along a line
extending from near Snell to near Crandall to 11 miles southeast of
De Soto, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
eastern Clarke County, including the following locations... Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.

LAT...LON 3184 8875 3204 8872 3222 8873 3223 8843
      3222 8843 3190 8847 3185 8864
TIME...MOT...LOC 1138Z 274DEG 36KT 3220 8844 3203 8848 3187 8856 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:58 AM CDT, 43 minutes earlier.

Area forecast discussion, Nov 1, 4:58 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
458 AM CDT Thu Nov 1 2018

...THREAT FOR SEVERE THUNDERSTORMS CONTINUES THROUGH EARLY THIS
MORNING...

.DISCUSSION...

The immediate concern for this forecast package was the threat for
severe weather with a line of thunderstorms currently pushing east
across the ArkLaMiss. As of 4 AM this morning, the line was
already east of Interstate 55 and making swift progress to the
east. The combination of surface-based instability and strong
low-level wind shear has kept a persistent threat for tornadoes
and damaging winds with bowing segments of the line. The line is
expected to be east of of our forecast area and into Alabama by 7
AM to 8 AM this morning, with only light to moderate rain showers
lingering behind the line.

Although this morning's thunderstorms have pushed out ahead of the
cold front, the front itself will push through our area today. It
will bring cooler and drier air to the region along with a shift
to west and then northwest winds by this evening. Temperatures
through the Delta will struggle to warm by more than a few degrees
throughout the day, with highs capping off around 65 through that
area. A little warmer weather to the south and east, but overall a
cooler day than yesterday. Low temperatures tonight will settle
mostly in the 40s (or near normal for early November), however
just enough wind and cloud cover should limit temperatures from
cooling too rapidly overnight.

Cooler weather for the end of the work week, with highs on Friday
mostly near 60 to lower 60s beneath mostly clear skies, will feel
pleasant. Then expect a warming trend over the weekend and into
early next week as a shortwave ridge slides overhead and the
central CONUS trough deepens once again. There will be another
chance or two for rain - and possibly another strong system with
severe weather potential - between Sunday and Tuesday. The
uncertainty comes from the fact that the finer details will
depend on embedded shortwaves rounding the base of the trough.
The GFS shows a potent system digging over Texas and swinging
across the ArkLaMiss Sunday night into Monday, whereas the ECMWF
depicts less organized and weaker shortwave activity with a lower
storm potential. Expect updates to the forecast as the scenario
comes into better focus. /NF/

&&

.AVIATION...

06Z TAF discussion:
The main concern for this TAF period is a line of strong to severe
thunderstorms aligned north to south across the region. This line
of thunderstorms will quickly push east through the TAF sites,
bringing MVFR to IFR conditions and wind gusts of up to 25 to 30
kts. There is a chance for stronger gusts if a severe thunderstorm
impacts any of the TAF sites. Storms will clear from west to east,
departing the KGLH area by around 10Z Thursday and the TAF sites
in eastern Mississippi by 14Z. A few showers may linger for a few
hours. Otherwise expect a lingering MVFR stratus deck and westerly
winds through the remainder of the period. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  48  61  44 /  48  21   7   4
Meridian      72  50  61  43 /  87  20  10   3
Vicksburg     67  47  63  44 /  42  22   5   3
Hattiesburg   75  52  63  44 /  90  17   5   1
Natchez       68  48  63  46 /  43  15   4   2
Greenville    65  46  62  43 /  32  14   9   6
Greenwood     68  46  60  43 /  41  19   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF
Hazardous weather outlook, Nov 1, 4:38 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
438 AM CDT Thu Nov 1 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>043-047>049-053-054-059>061-020945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-
Rankin-Claiborne-Copiah-Jefferson-Adams-Franklin MS-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ030-032-033-038-044-045-050-055-056-063-064-020945-
Clay-Choctaw-Oktibbeha-Winston-Leake-Neshoba-Scott-Simpson-Smith-
Lawrence-Jefferson Davis-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms will remain possible through around daybreak
with the threat shifting to the east thereafter. Damaging wind
gusts are the main threat, but tornadoes will also cannot be ruled
out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning.

MSZ029-062-020945-
Webster-Lincoln-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Through daybreak

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ031-039-046-020945-
Lowndes-Noxubee-Kemper-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms will remain possible through around, or
shortly after, daybreak with the threat shifting to the east
thereafter. Damaging wind gusts are the main threat, but tornadoes
will also cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ051-065-072-073-020945-
Newton-Covington-Marion-Lamar-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning.

MSZ052-057-066-020945-
Lauderdale-Jasper-Jones-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ058-020945-
Clarke-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through mid morning

Severe thunderstorms will remain possible through around, or
shortly after, daybreak with the threat shifting to the east
thereafter. Damaging wind gusts are the main threat, but tornadoes
will also cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through shortly after
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ074-020945-
Forrest-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through shortly after
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 1, 5:13 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND DMG     1 NNE CLINTON           32.36N 90.32W
11/01/2018                   HINDS              MS   PUBLIC

            SEVERAL TREES DOWNED IN CLINTON NEAR THE
            NATCHEZ TRACE PARKWAY EXIT. REPORT RELAYED
            VIA SOCIAL MEDIA.

&&

DC
Local storm report, Nov 1, 5:14 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 AM     TSTM WND DMG     NORTH CARROLLTON        33.52N 89.92W
11/01/2018                   CARROLL            MS   COUNTY OFFICIAL

            POWERLINES DOWN AND OUTAGES ON WILLIAMSON
            ST.

&&
Local storm report, Nov 1, 5:20 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND DMG     2 ENE RIDGELAND         32.43N 90.11W
11/01/2018                   MADISON            MS   PUBLIC

            TREE DOWNED BLOCKING ONE ROAD ON NATCHEZ
            TRACE PARKWAY RIGHT NEAR HIGHWAY 51 AND OLD
            CANTON ROAD. POSSIBLE TORNADO. REPORT
            RELAYED VIA SOCIAL MEDIA.

&&

DC
Local storm report, Nov 1, 5:26 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND DMG     7 ENE NEW HEBRON        31.76N 89.87W
11/01/2018                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREE DOWNED ON SONAT ROAD AND ALSO ANOTHER
            IN THE SOUTH BOUND LANE OF HIGHWAY 13 NEAR
            SONAT ROAD.

&&

DC
Local storm report, Nov 1, 5:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     1 E LOUIN               32.07N 89.24W
11/01/2018                   JASPER             MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON COUNTY ROAD 16
            EAST OF LOUIN.

&&

DC
Local storm report, Nov 1, 5:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     2 SE GRAND GULF MILITAR 32.01N 91.04W
11/01/2018                   CLAIBORNE          MS   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON GRAND-GULF RD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 1:30 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson90 min
Nov 1, 1:42 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren63 min
Nov 1, 1:46 AM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington59 min
Nov 1, 1:53 AM CDTTornado WarningJANAdams, Jefferson42 min
Nov 1, 2:00 AM CDTTornado WarningJANIssaquena, Sharkey, Yazoo45 min
Nov 1, 2:06 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson, Warren54 min
Nov 1, 2:22 AM CDTTornado Warning Tornado observedJANFranklin, Jefferson53 min
Nov 1, 2:26 AM CDTTornado WarningJANAdams, Franklin49 min
Nov 1, 2:29 AM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren47 min
Nov 1, 2:34 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Lincoln86 min
Nov 1, 2:37 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore53 min
Nov 1, 2:39 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Madison, Warren, Yazoo66 min
Nov 1, 2:41 AM CDTTornado WarningJANHinds, Madison, Warren49 min
Nov 1, 3:05 AM CDTTornado WarningJANCopiah, Lincoln42 min
Nov 1, 3:07 AM CDTTornado WarningJANHolmes, Madison, Yazoo40 min
Nov 1, 3:21 AM CDTSevere Thunderstorm WarningJANMadison, Rankin84 min
Nov 1, 3:24 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster51 min
Nov 1, 3:28 AM CDTSevere Thunderstorm WarningJANAttala, Holmes62 min
Nov 1, 3:32 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson88 min
Nov 1, 3:34 AM CDTTornado WarningJANMadison, Rankin38 min
Nov 1, 3:53 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith85 min
Nov 1, 3:56 AM CDTTornado Warning Tornado observedJANRankin15 min
Nov 1, 4:01 AM CDTTornado Warning Tornado observedJANMarion20 min
Nov 1, 4:19 AM CDTSevere Thunderstorm WarningJANLamar56 min
Nov 1, 4:23 AM CDTSevere Thunderstorm WarningJANMarion39 min
Nov 1, 4:26 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster49 min
Nov 1, 4:29 AM CDTTornado WarningJANLeake, Scott27 min
Nov 1, 4:32 AM CDTTornado WarningJANScott, Smith41 min
Nov 1, 4:34 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston35 min
Nov 1, 4:36 AM CDTTornado WarningJANForrest, Lamar21 min
Nov 1, 4:40 AM CDTSevere Thunderstorm WarningJANCovington50 min
Nov 1, 4:54 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton66 min
Nov 1, 4:54 AM CDTTornado WarningJANJasper, Newton, Scott, Smith54 min
Nov 1, 5:03 AM CDTSevere Thunderstorm WarningJANJasper72 min
Nov 1, 5:04 AM CDTSevere Thunderstorm WarningJANJones56 min
Nov 1, 5:08 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha67 min
Nov 1, 5:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston63 min
Nov 1, 5:12 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Nov 1, 5:20 AM CDTTornado WarningJANNoxubee, Winston35 min
Nov 1, 5:27 AM CDTFlash Flood WarningJANJones2 hr
Nov 1, 5:38 AM CDTTornado WarningJANKemper, Lauderdale67 min
Nov 1, 5:46 AM CDTTornado WarningJANLowndes, Oktibbeha40 min
Nov 1, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale68 min
Nov 1, 6:18 AM CDTTornado WarningJANClarke, Lauderdale35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.